Patient Forum

The CyberKnife Patient Forum is designed to provide a place for people who have been diagnosed with cancer, their family and friends, to exchange useful information and provide support to one another. The Forum may also help people find answers to questions they have about the CyberKnife treatment experience. Accuray strives to facilitate these exchanges and encourage discussions. Recently we have experienced some aggressive or inappropriate spam postings. We are diligently working to resolve this issue and thank you in advance for your patience.

Birgit Fleurent, Chief Marketing Officer, Accuray Incorporated

  Print 
Cognitive issues following cyberknife for pituitary adenoma
PT6
Posted: Friday, September 05, 2014 7:23 PM
Joined: 9/5/2014
Posts: 1


I had cyberknife 7 years ago for a pituitary adenoma which resulted in acromegaly. I have noticed increasing cognitive issues esp. Problems with Facial recognition which seem to be increasing over the past year. Could this be a result of the cyberknife treatment? Interestingly it took approximately 6 years for my growth hormone to reduce to a normal level after cyberknife treatment.
radsrus
Posted: Saturday, September 06, 2014 1:42 AM
Joined: 10/10/2008
Posts: 4435


It could be a problem from treatment, although we have not really seen that. It was a common problem in the days when most of the treatment went through the temporal lobes. There are, of course, multiple other possibilities. I would suggest seeing a good neurologist and a good endocrinologist if you are not already doing so.

 

Clinton A. Medbery, III, M.D.
St. Anthony Hospital Cyberknife Center
(405) 272-7311
buddy@swrads.org

Mail to:
Clinton A. Medbery, III, M.D.
Southwest Radiation Oncology
1011 N. Dewey Ave. #101
Oklahoma City, OK 73102

 


Austin_Marshall
Posted: Sunday, January 03, 2016 11:37 PM
Joined: 12/30/2015
Posts: 4


Due to radiation therapy, may happen that it has damaged the remaining normal pituitary. Due to that you will lose normal pituitary function over time. You should take treatment with hormones.

Support Serice
radsrus
Posted: Monday, January 04, 2016 2:00 AM
Joined: 10/10/2008
Posts: 4435


Ignore the above from Austin - it is stupid To all on these forums: When you see these postings that have a link to Cancer Support etc, you are being trolled. A series of cancer centers in Nevada is trying to obtain patients with posts that appear to be real but are just an excuse to put in a link to their site. My guess is that if they are that hard up for patients, their quality must be poor, although I have no real way of knowing. Certainly, good centers don't engage in this sort of activity.

Clinton A. Medbery, III, M.D. Southwest Radiation Oncology buddy@swrads.org
radsrus
Posted: Monday, January 04, 2016 2:01 AM
Joined: 10/10/2008
Posts: 4435


Dear Austin - you should also develop at least a passing acquaintance with proper English grammar

Clinton A. Medbery, III, M.D. Southwest Radiation Oncology buddy@swrads.org
ChicoXXX
Posted: Thursday, August 04, 2016 1:31 PM
Joined: 10/10/2008
Posts: 446


move up
 

Jump to different Forum...